MathSciNet Relay Station
MathSciNet bibliographic data
MR2404101 (2009e:46012) 46B20 (51M16)
Maligranda, Lech Some remarks on the triangle inequality for norms. Banach J. Math. Anal. 2 (2008), no. 2, 31–41.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement